Journal of Symplectic Geometry

Spin-quantization commutes with reduction

Paul-Emile Paradan

Full-text: Open access

Abstract

In this paper, we prove that the “quantization commutes with reduction” phenomenon of Guillemin and Sternberg applies in the context of the metaplectic correction.

Article information

Source
J. Symplectic Geom., Volume 10, Number 3 (2012), 389-422.

Dates
First available in Project Euclid: 16 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1350392491

Mathematical Reviews number (MathSciNet)
MR2983435

Zentralblatt MATH identifier
1272.81091

Citation

Paradan, Paul-Emile. Spin-quantization commutes with reduction. J. Symplectic Geom. 10 (2012), no. 3, 389--422. https://projecteuclid.org/euclid.jsg/1350392491


Export citation